Has anyone taken Viibryd for any length of time? Any side-effects? Any remarks on this new anti-depressant?
I personally don't know of anyone who has used Viibryd. The link below has reviews, which you may find helpful.
Started 5 days ago. At first very tired, some unusual dreams and heavy head. Today feeling good. I have no intentions on going any higher than 10mg for a long time if ever. I feel good sexually and hoping to feel more upbeat soon. I would NEVER go up to 50mg. I'm sure there would be a TON of side effects. In the drug world less is more!!!
I have been on Viibryd for over a year. Side effects now are minimal, but I did have some issues in the beginning. One almost cost me my life. I suffer from major depression and switching drugs was not smooth for me. Viibryd startup has a risk of suicide (please look it up on this site). Normally, this a problem for younger people, but it almost got me at 58. The police got here in time and after much drama things were OK.
There! You have the worst side effect possible. It most likely won't happen to you. Now to the normal stuff. You may get diarrhea a lot in the first week or two, but it goes away. Be sure to take it at the same time every day and TAKE WITH FOOD. You will not believe how upset your stomach can get if you don't, plus it works better if you take with food.
Some people have complained about weight gain; I have lost 50 pounds. You could have anything happen. The variables are too high to predict. The research data shows weight gain and anorexia.
I have had no other side effects other than those caused be me; not taking it at the same time every day or missing a dose. I get lighting bolts. Hard to explain, but if you ever get one, you will know instantly.
I am a big fan of the stuff. It just cost a bunch of money, even with insurance.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 6 answers
Posted 26 Oct 2011 • 2 answers
Posted 5 May 2013 • 3 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer
Posted 31 Jul 2015 • 1 answer